I have had a problem with a burnmark on my face. I waxed my upper lip and it left a mark. I called ... slightly darker then my skin colour (brown).I am desperate to get rid of this mark please help me. Many ...
Hello Doctor, I am an XXXXXX girl, 49 years old. i have melasma on my face and also burnt marks because of waxing. could you please suggest some natural remedies to get rid of my marks. there are brown ...
left behind is white. How long will this take to heal? I have scars from previous deeper cuts, and am afraid I might get scars from my new cuts (not very deep) too! Will my current white marksgoaway? What ...
about a month and half back, iapplied undiluted dettol on my face, i have develeoped a dark spot ... hyperpigmentation , i m using a few ointments recommmened by her. Can someone please tell me if this mark ...
Hi. I have had a problem with a burnmark on my face. I waxed my upper lip and it left a mark. I ..., but it slightly was bleeding so it formed a new scab over it. Soon, I peeled it and it left a mark. The mark ...
I had my facewaxed yesterday and after the wax I realised red burnmarks on my upper lip and chin. Will these marks heal and fade away? How long would it take?
Healing can be hastened by using a moderately potent topical steroid e.g fluticasone propionate cream, twice daily for a few days.
I have a red mark on my facefrom a little kid pinching it really hard. I really want it to goaway! I read online that if you rub it with a cloth itll goaway.
There is a net work of blood capillaries under skin of face. Few of these blood vessles must have broken to cause reddening of skin.
Mere ice pack will resolve the redness ,if applied immediately.
If it's late please don't worry,it will heal in 8-10 days time.
In case there is swelling along with redness, anti inflammatory pill orally & local Thromophobe ointment help.
Skin irritation on face,put on U-triamcinolone cream presribed by doctor.Skin smooth now but red.Will redness on face caused by u-triamcinolone cream goaway?
stop the application immediately, consult your dermatologist. Cream cause following reactions, skin redness, burning, itching, or peeling;thinning of your skin; or blistering skin; or stretch marks.